# SDR F3LA200300075

- Difficulty date: February 19, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- Aircraft time: 63,176 hours, 31,418 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Sta. 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED CORROSION ON FLOORBEAM CAP AT STA. 312, LBL 13 TO RBL 10.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 53-10-01.  FABRICATED AND INSTALLED NEW CAP PER SRM 53-10-1.
